Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 3

All articles in this issue are freely accessible.

Asymptotic formulae with remainder estimates for eigenvalue branches of the Schrödinger operator $H - 𝜆W$ in a gap of $H$
S. Z. Levendorskii.
Trans. Amer. Math. Soc. 351 (1999), 857-899
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1433122
Erratic solutions of simple delay equations
Bernhard Lani-Wayda.
Trans. Amer. Math. Soc. 351 (1999), 901-945
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1615995
Discrete threshold growth dynamics are omnivorous for box neighborhoods
Tom Bohman.
Trans. Amer. Math. Soc. 351 (1999), 947-983
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443863
Dual kinematic formulas
Gaoyong Zhang.
Trans. Amer. Math. Soc. 351 (1999), 985-995
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443203
Compatible complex structures on almost quaternionic manifolds
D. V. Alekseevsky, S. Marchiafava and M. Pontecorvo.
Trans. Amer. Math. Soc. 351 (1999), 997-1014
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475674
A remarkable formula for counting nonintersecting lattice paths in a ladder with respect to turns
C. Krattenthaler and M. Prohaska.
Trans. Amer. Math. Soc. 351 (1999), 1015-1042
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1407495
On graphs with a metric end space
Kerstin Waas.
Trans. Amer. Math. Soc. 351 (1999), 1043-1062
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487635
On the diophantine equation $(x^{3}-1)/(x-1)=(y^{n}-1)/(y-1)$
Maohua Le.
Trans. Amer. Math. Soc. 351 (1999), 1063-1074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443198
On the non-vanishing of cubic twists of automorphic $L$-series
Xiaotie She.
Trans. Amer. Math. Soc. 351 (1999), 1075-1094
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451616
Group extensions and tame pairs
Michael L. Mihalik.
Trans. Amer. Math. Soc. 351 (1999), 1095-1107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443200
A Weakly Chainable Tree-Like Continuum without the Fixed Point Property
Piotr Minc.
Trans. Amer. Math. Soc. 351 (1999), 1109-1121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451610
A generalization of Snaith-type filtration
Greg Arone.
Trans. Amer. Math. Soc. 351 (1999), 1123-1150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1638238
Riesz transforms for $1\le p\le2$
Thierry Coulhon and Xuan Thinh Duong.
Trans. Amer. Math. Soc. 351 (1999), 1151-1169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458299
Building blocks for quadratic Julia sets
Joachim Grispolakis, John C. Mayer and Lex G. Oversteegen.
Trans. Amer. Math. Soc. 351 (1999), 1171-1201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1615975
Invariant Measures for Set-Valued Dynamical Systems
Walter Miller and Ethan Akin.
Trans. Amer. Math. Soc. 351 (1999), 1203-1225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1637090
Germs of Kloosterman Integrals for $GL(3)$
Hervé Jacquet and Yangbo Ye.
Trans. Amer. Math. Soc. 351 (1999), 1227-1255
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443878
On locally linearly dependent operators and derivations
Matej Bresar and Peter Semrl.
Trans. Amer. Math. Soc. 351 (1999), 1257-1275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1621729
Composition algebras over rings of genus zero
S. Pumplün.
Trans. Amer. Math. Soc. 351 (1999), 1277-1292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422907
American Mathematical Society